# SDR NACA2022061600001

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,688 hours, 14,256 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 77328915
- Part serial: 0005040025
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 MINUTES PRIOR TO ETP R ENGINE HPSOV EICAS MESSAGE. PERFORMED FIM 36-10 FAULT TREE 833. REPLACED HPSOV CONTROLLER AND OPS CHECK GOOD PER 36-1108 AMM. NO TRAX PART INFO.
